Mu-calculus-based deontic logic for regular actions

Jan Broersen, Roelf J. Wieringa, John-Jules Meyer

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    8 Citations (Scopus)
    25 Downloads (Pure)

    Abstract

    This paper introduces deontic logic of regular actions as a fragment of the modal mu calculus Semantic characterizations of deontic notions for regular actions are given in terms of conditions on mu calculus structures and mu calculus formulas capturing this semantics are constructed
    Original languageUndefined
    Title of host publicationFifth International Workshop on Deontic Logic in Computer Science (DEON'00)
    EditorsR. Demolombe, R. Hilpinen
    Place of PublicationToulouse
    PublisherOnera
    Pages43-61
    Number of pages19
    ISBN (Print)not assigned
    Publication statusPublished - Jan 2000
    Event5th International Workshop on Deontic Logic in Computer Science, DEON 2000 - Toulouse, France
    Duration: 20 Jan 200022 Jan 2000
    Conference number: 5

    Publication series

    Name
    PublisherOnera

    Conference

    Conference5th International Workshop on Deontic Logic in Computer Science, DEON 2000
    Abbreviated titleDEON
    CountryFrance
    CityToulouse
    Period20/01/0022/01/00

    Keywords

    • SCS-Services
    • METIS-119643
    • IR-64209
    • EWI-10552

    Cite this